# SDR HNAA2024121101220

- Difficulty date: November 6, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,400 hours, 42,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2058 LH OMEGA BEAM IB ANGLE CRACKED BTW FR46-50.  REPAIRED ANGLE IAW SRM 53-23-02
